| Model Number |
CNA0T0 |
| Medical Device Problem Codes |
Failure to Fold (1255); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the trailing arm had not been folded at all.The arm was straight for both of the lenses.
Additional Manufacturer Narrative
Correction information was provided in h.6.On initial medical device report (mdr) the fda product problem codes of a040603 was submitted.It should have been a040609.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.